Ok... so everything would have been much much simpler, but I got a sinus infection while I was trying to determine what was going on in my gut.
Anyway, I've had pain all summer, stopped taking mesalamine for the first time in 5 years (docs think I don't have Crohn's, but an allergy to mesalamine instead), and the pain vanished. Unfortunately, 4 days later, I started taking Augmentin XR 1000mg 4/day. Kill me that stuff sucks. Around 7 days (11 days since off mesalamine) pain started kicking up again and the day after I stopped using the antiobiotic, I started havine severe diarhea. I can't distiguish this from my other flares, except that it does seem a bit more mild, but that could be because I haven't eaten in 48 hours :)
So is this antibiotic induced diarhea, IBS, or Crohns??? We were trying to figure out between the latter two until this fun issue popped up.
Anyone have any stories about antibiotic induced diarhea?
Male Age 23. Diagnosed/Undiagnosed with IBS/Crohn's but no one really has a clue whats wrong with me. History of horrible Sinusitis, PND, allergies (very rare allergy to erythromiacin). Currently taking ABSOLUTELY NADA.... kind of worried about that actually :)